# SDR DALA1036929864

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND NLG STA 37, RBL-6 CHANNEL CRACKED IN 2  PLACES. REMOVED CHANNEL NLG STA 37, RBL 6 IAW SRM 51-30-5.  FABRICATED LOCATED, DRILLED NEW CHANNEL IAW SRM 51-10-2, 51-10-4.  ALODINED AND PRIMED NEW CHANNEL IAW SRM 51-10-3. INSTALLED NEW CHANNEL IAW SRM 51-30-5.
